Rare cutaneous eruption characterized by extensive KERATINOCYTE apoptosis resulting in skin detachment with mucosal involvement. It is often provoked by the use of drugs (e.g., antibiotics and anticonvulsants) or associated with PNEUMONIA, MYCOPLASMA. It is considered a continuum of Toxic Epidermal Necrolysis.
Disease Interacts with Genes
Disease Interacts with Substances
Processes Associated With Disease
Molecular Function Associated With Disease
Biological Processes Associated With Disease
Pathways Associated With Disease
Symptoms Associated With Disease
Selected genes are highlighted in orange, bookmarked
genes are green
- Chemical increases gene,
- Chemical decreases gene,
- Chemical increases and decreases gene simultaneosly,
No arrows - gene doesn't interact with the chemical.
- Gene should be increased/decreased most of the time and the chemical does it.
- Gene should be increased/decreased most of the time but the chemical does the opposite.